# SDR CALA9900359

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT AND RT DRAG ANGLES BELOW NR 2 ENGINE AT THIRD BANJO FITTING.  THE CRACKS WERE STOP DRILLED AND REPAIR ANGLES WERE INSTALLED IAW SRM 55-20-00, FIGURE 3.
